# SDR N6WA1209002

- Difficulty date: December 9, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N156
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 2,690 hours, 1,933 cycles
- Engine: Pwa R1340*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Battery Pack
- Component: Battery Pack
- Component part number: RPS1B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BATTERY PACK WILL NOT TURN OFF. FOUND PIN RESET IN CONNECTOR FOR NR 3 BATTERY, RESET PIN, OPS CHECK GOOD.
